posted Fri, 10/04/2019 - 08:44
2623
High estrogen help
ad
Hey guys so I’ve been on a cycle of 300mg test e for about 6 weeks this Monday I started to get all the symptoms of high e2 water retention nipples itchy loss of morning wood low libido so WedI took 1mg of liquid arimidex to see how I felt it seemed like symptoms subsided a little then the next day I took another 1mg so that’s 2mg in 2 days and today I am still experiencing all symptoms dosent seem like any improvement I know I can’t get any solid answers until I have. Blood work done next week but is there any recommendations to try and get it under control a little until then should I continue doing 1mg daily ? I was gonna switch to .5 every other day I just took 1mg that one day to try in drop it down a bit I don’t want Ana crash my e2
- Bookmark
- 0
- 0
Pcushion“so WedI took 1mg of liquid arimidex”
Pharma grade estrogen meds only man. Your in a bad spot.
Alphamale500Shfh! Why didn't you consider this side effects and how to combat it and prevent it, before you even started your cycle? Don't you feel like a real schmuck right now, because you should!! Controlling e2 is a very important aspect of running gear, and being that you don't even know how to control this leads me to believe that you very likely don't know much about running gear safely and properly either! It's really unbelievable, smh!!
Well, in interest of preventing you from fucking up your body more than you possibly already have, I'm going to try and help you. And NO, you shouldn't continue taking 1mg of arimidex daily! And YES, you must go for bloodwork ASAP! Send me a fr request!
I hope that other kids who may be thinking of running gear see how stupid it is to run gear while knowing absolutely nothing about doing it safely and properly.
AnonDamnit bro, hcg will increase your E2 lol you need to calm down and wait for your bloods. You're panicking and getting confused. Do some serious research. You said you had gyno surgery but have gyno again? How do you get gyno with no breast tissue..
BigCactusThere are known cases where it grows back, it's rare but sometimes a surgeon leaves a small bit of tissue behind which is usually not a problem but with steroid use the chances of it becoming gyno again are much bigger.
RustyhookerAge: 29
Height: 5”8
Weight: 175
BF:
Privatemdlabs.com. you sound very unprepared
Also I forgot to mention earlier but my testicles have shrunk significantly over the past week should I try to get my hand on some hcg or could this also be a effect if my e2 is high ?
No, don’t add things if you aren’t able to manage what you are dealing with now.
Agreed I’m honestly thinking it may be bunk adex like I said I took 2mg in 2 days and symptoms haven’t even gotten a little better it’s from gel labs if anyone had any input on them
Liquid Adex? I'm not a big fan of liquid orals, and all PCT ancillaries should be Pharma grade. Suggest you buy some good Adex or Aro and get bloods done.
How long would it take before Gyno really set in because my nips have been really bothering me and flareing up I’ve had it before and had to get surgery I’m trying to avoid that so if anyone had any ideas of what I could do in the mean time until I get bloodwork Monday I’d really apriciate it I do have some Nolva on hand
Take the tamoxifen at 20mg a day till you test. Then I suggest buy a stock of Pharma grade AIs. When I cycled I kept three AIs from multiple brands on me, at all times.
Some people are extremely sensitive when it comes to estrogen idk i went through it a few years ago clomid didn’t work for me an Astrozole didn’t work for me letrozole helped exemestane crushed it and nolva helps one big thing Ive learned about my body though is prolactin plays a huge part too so I try to keep that in check as far as dosing if You don’t go get bloods it’s going to take you a while as it did myself when I wasn’t as educated in that aspect but you can absolutley figure it out like others say it has to do with bf as well I know I’m all over the place but hopefully you get what I’m saying
AnonWhat's your bf% mate?
AnonNot necessarily. Don't keep taking random adex doses. You'll wind up at the other end..you think you have high e2, you don't know though. Get your bloods done, don't keep playing with them titties and making them more sore. Results come back fast for an E2 blood test, and then you'll have a better idea. Keep in mind you've already begun to adjust your e2 number by taking 2 mg of adex...on 300mg of test is rediculously high IMO...
That’s the thing I don’t feel like my e2 crashed as I no what that feels like because I’ve done it before my joints don’t ache I’m not dead tired like when ur e2 crashed and I still am retaining a lot of water weight and my nipple are still sensitive could it be a bad batch ? Because there should have definitely been some improvement by now with at least the sysmptoms right ?
IMO and experience, keep dosing your adex at 1mg/wk split on days you pin. Take nolva @ 20mg/day until sides go away (max a few days). Then discontinue nolva. Adex needs time to build up. So the time you are taking nolva is allowing adex to build up enough. 2mg adex for 300mg test e/wk is insanely high. 1mg max. Just needs time to build up. I always start dosing adex at start of cycle.
BUT - you need bloods to really know what is happening. For 50-60USD you can get an accurate picture of whats happening. Health is first and foremost to everyone on eroids. Don't neglect your health to save a buck. It will help you help you and help us help you.
BigCactusAdex does not need time to build up:
"The recommended daily dose, ARIMIDEX 1 mg, reduced estradiol by approximately 70% within 24 hours and by approximately 80% after 14 days of daily dosing". So it makes no sense to add nolvadex to that unless you have full blown gyno, but even then letrozole would be a better option if you have full blown gyno.
In my experience it works very fast. Dosing 1mg back to back might have just crushed your e2.
"Absorption of ARIMIDEX was rapid, with maximum plasma concentrations occurring within 2 h after oral administration."
Source: https://www.ncbi.nlm.nih.gov/m/pubmed/7626450/
This is good advice. Don’t go crazy with the anastrozole. Stick to a schedule. Nothing worse then getting blood work after nuking your hormones. You won’t get any valuable information by doing that.
Agreed!
Honestly, I always try to play it on the weaker side with adex and slowly mess with dosage until I find the sweet spot. Off cycle I run high normal with estrogen, so I try to keep my estrogen as high as possible without sides on cycle. Sure I hold a little water, but it keeps strength there.
I always split my adex dose immediately following pins. Forces me to remember to take it. It is easy to say "I will take it tomorrow morning (which many people advocate next morning is better)" but that just increases likelihood to forget IMO
Go get blood work. Plain and simple. Get the absolute best answer that way or just keep guessing and throwing every drug in your medicine cabinet you have. Maybe it's not high estro and you just fucked yourself, maybe it is high estro and you just fucked yourself.
I don’t have any aro on hand so it would prob be a few weeks before I could get it I have Nolva I guess that’s the question I should’ve been asking is how long until the symptoms would subside so I no if it was working or not I feel like 2mg of ari in 2 days could be enough to crash e2 and the fact that I still feel all symptoms of high e is what worries me I’ve had Gyno in the past and had to get surgery so I don’t want to let it set in agian my next shot is Sunday would u suggest skipping it until I no more ?
Nolvadex is not an AI.
I'd switch to Aro , with Ari it's easy to crash your E2! As soon as u have bloods we can help u. Just stay safe and don't tske too much Ari and don't think your symptoms are away within a few days!